MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 58/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 58/28; DOUBLE MOBILITY LINER
Catalog Number 01.26.2858MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 162327: 100 items manufactured and released on (b)(6) 2016.Expiration date: (b)(6) 2021.No anomalies found related to the problem.To date, 62 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon washed out the hip and left all implants in place.The surgery was completed successfully.The pathogen is not available.

Brand Name
VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 58/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6947206
Report Number3005180920-2017-00584
Device Sequence Number19118056
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Catalogue Number01.26.2858MHC
Device Lot Number162327
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;